# SDR UALA2013051403355

- Difficulty date: May 12, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 44,535 hours, 17,943 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531214
- Part serial: 304449
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW'S VISIBILITY IS AFFECTED BY  DEFECTS.  DELAMINATING UPPER LEFT.  R & R FO'S SLIDING WINDOW PANE IAW AMM, CHECKED GOOD.
